# SDR USAA2015032700008

- Difficulty date: March 24, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 12,830 hours, 4,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C1196
- Condition: Unserviceable
- Location: L2 Door
- Part time: 16,128 hours, 5,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, THE L2 DOOR SLIDE FITTING ENCLOSURE AIR INLET FITTING IS LOOSE.  REPLACED SLIDE & ENCLOSURE ASSEMBLY IAW JC 26C1305010.
